# SDR ASOA2014100311380

- Difficulty date: August 27, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,770 hours, 22,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST ASSY BS 193 DAMAGED.  REPAIRED IAW EA 24-2014-514 .
